# SDR AALA20090811DFW01

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 71,437 hours, 32,029 cycles
- Engine: Pwa JT8D219
- Engine time: 11,705 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW - LEFT ENGINE OIL PRESSURE LIGHT CAME ON WITH PRESSURE SHOWING ZERO.  CREW SHUT DOWN LEFT ENGINE.  SINGLE ENGINE TIME 10 MINUTES.  EMERGENCY DECLARED RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE DUE TO OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
